# SDR HNAA9798755

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- System (JASC): 5540 · Rudder Structure
- Part: Fore Rudder
- Part number: 85540026101
- Condition: Cracked
- Location: Vertical Stab
- Part time: 3,423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND DURING A-CHECK.  THE LOWER SURFACE OF FORE RUDDER WAS FOUND CRACKED.  REPAIRED IAW EO8-27-97-925.  (X)
